# SDR C2XA05CL095

- Difficulty date: November 23, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 7,243 hours, 3,853 cycles
- System (JASC): 2760 · Drag Control System
- Part: Sensor
- Part number: 852701
- Part serial: 28144
- Condition: Broken
- Location: Lt Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH FLIGHT NR 3098, THE CREW REPORTED A SPOILER OPEN INDICIATION IN FLIGHT.  THE AIRCRAFT DIVERTED INTO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE LEFT OUTBOARD PROXIMITY SENSOR.  OPERATIONAL CHECKS WERE GOOD.
